# SDR DALA2021090705276

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 65,700 hours, 24,090 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1935999) DURING INSPECTION FOUND RMLG FORWARD TRUNION INBD LOWER FITTING CORRODED ON INNER FACE AT LOWER BUSHING. REPAIRED PER B737 SRM 57-20-90.
